Newbie here - I am trying to find some feedback as to my Zoloft withdrawl symptoms. Just wanting to see if others have had similar reactions.
Was prescribed Zoloft for major depressive episode, and anxiety. Started at 25, then went up to 100 over the course of 6 months. Was doing counseling during this time, and was slowly feeling better (due to drugs or counseling or both I suppose). On 100, I started having really bad jaw clenching problems + pain, so my doc put me on Buspar. Jaw pains immediately went away, but I felt kind of like a zombie. So, I asked to taper down to 50mg to "see how I did". I also stopped the Buspar.
My doc had me go to 75mg for 4 weeks, then down to 50mg, which I've been on for 4 weeks.
I feel terrible now though. My symptoms are:
Horrible nausea and diarrhea. Pain in my stomach
Bad bad bad anxiety
obsessing, compulsive eating etc.
Now, the nausea I attributed to generalized anxiety. But I am wondering if it's just nausea from the dosage change? Can Zoloft withdrawal give me bad anxiety? It's hard to discern what is the issue - is it withdrawal, or actual anxiety/depression that has returned? It's been about two months now, and I've gone from 100mg to 50mg. That seems like a long enough time to get the stuff out of my system?
What really sucks is I was feeling pretty good for a few months there. Life seemed manageable, and I felt like I could tackle my problems. These last few weeks, I just feel like I've been strapped to the front of a speeding train and my anxiety is in complete control.
Whew. That's a lot of writing.